# SDR ABXR2020022400012

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113T151033
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE PANEL ATTACH CHORD AT WS.434   22 INCHES AFT OF REAR SPAR HAS CORROSION AROUND NUTPLATE. BLENDED CORROSION ON UPPER CORD ON AILERON RIB AT WS 434 TO A DEPTH OF 0.17", MAX DEPTH ALLOWED .008" IAW B767 SRM 57-51-02-1A-1 DETAIL 19. OUT OF LIMITS. MECHANICALLY MEASURED TAG# 2932. INSTALLED NEW UPPER CHORD ON AILERON RIB AT WS 434 IAW B767SRM 51-40-02 PAR 4 AND 7 BOEING DWG 113T1510
